Migration of radical states in the solid phase
Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 140-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_1_a36,
author = {A. I. Mikhailov and I. S. Gaponova and Ya. S. Lebedev},
title = {Migration of radical states in the solid phase},
journal = {Doklady Akademii Nauk},
pages = {140--143},
year = {1965},
volume = {164},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a36/}
}
A. I. Mikhailov; I. S. Gaponova; Ya. S. Lebedev. Migration of radical states in the solid phase. Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 140-143. http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a36/